MathSciNet Relay Station
MathSciNet bibliographic data
MR1990637 60H10 (34K40 34K50)
Kolmanovskii, V.; Koroleva, N.; Maizenberg, T.; Mao, X.; Matasov, A. Neutral stochastic differential delay equations with Markovian switching. Stochastic Anal. Appl. 21 (2003), no. 4, 819–847.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement